# SDR AALA202402194618

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 32,969 hours, 14,185 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lt Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AFT LEFT LAVATORY DOOR DOES NOT OPEN OR CLOSE PROPERLY. LUBRICATED AFT LEFT LAVATORY DOOR AS REQUIRED.
